# SDR QXEA2010070700383

- Difficulty date: July 3, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 21,318 hours, 15,408 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK - LT AILERON TO L/E SKIN CHAFING DAMAGE PRESENT.   BLENDED CHAFE MARKS ON LT AILERON IAW SRM 51-21-06-001-001.  MAX ALLOWABLE DAMAGE 25 PERCENT.  ORIGINAL THICKNESS .090", DEEPEST AREA BLENDED NO MORE THAN .007".  TREATED BLENDED AREAS IAW  SRM 51-21-11-001-001, PRIMED AREAS IAW SRM 51-25-06-001-001, PAINTED AREAS IAW SRM 51-25-01-001-001.
